| Catalog Number |
11-301310 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a hip procedure, the screwdriver tip broke off in the proximal body while torquing the body to the distal stem.The broken piece was unable to be removed.The proximal body was also unable to be removed from the distal stem so the implants remained in place and the broken piece was retained in the patient.There was approximately a ten-minute delay in attempting to remove the broken screwdriver tip and the implants.There has been no known impact due to the retained screwdriver tip.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4)/ g2: foreign - event occurred in united kingdom.H6: proposed component code: mechanical (g04) ¿ stem the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.